Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
OilyskinGrrr

Topical tretinoin question

I have been using topical tretinoin since October and prior to that I was using topical isotretinoin since the beginning of 2017. 

My face looks very different to usual, my face always looks bloated (I've a bmi of 20.6 and don't naturally have a face this round). My skin looks like there is too much for my face and I'm worried it could be the treatments I am using. 

As shallow as it sounds I've noticed i don't get hit on, at all, anymore and my face definitely does look different to usual. Could this be the tretinoin?

(I've also been using benzoyl peroxide 5% since the end of November but am sure this round face was before then).

My dark circles and puffy eyes are worse too and I feel like utter hell. My skin is also greasier than ever.

Share this post


Link to post
Share on other sites

You’re suffering from chronic inflammation induced my tretinoin. Your derm should've advised you to stop using it and prescribed you antibiotic and steroid to calm your skin.

Edited by moomoocow

Share this post


Link to post
Share on other sites

Thank you for your reply. Should I go back to my GP? Is it possible I am imagining this (although my child even said my skin looks thick, her own words).

My skin doesn't look irritated or anything, I've never experienced dry or flaky skin and so on. Just my face looks different. 

I used to use adapalene and my face seemed 'normal', I wonder if it may be best going back onto that. My face had a nice glow then, whereas now it just looks dull (albeit oily).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×